# SDR DHL9980605C

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RIGHT WING FLIGHT SPOILER NR 2 IS DELAMINATED REMOVED AND REPLACED FLIGHT SPOILER PANEL NR 2 IAW DC8 MM 27-60-1 PG 201.  PERFORMED ADJUSTMENT AND OPS CK IAW DC8 MM 27-60 PG 501, NR CARD NR 0053.
